# SDR COMA9660033

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: False Warning
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE WARNING ACTIVATED DURING TAXI, FIRE BOTTLES DISCHARGED.  FOUND NO EVIDENCE OF SMOKE OR FIRE.  CLEANED SMOKE DETECTORS AND REPLACED FIRE BOTTLES.
